

Draft v.4

JOINT COUNCILS MEETING AGENDA

THURSDAY, FEBRUARY 23, 2023

9:00 a.m. - 3:00 p.m. EST

Delta Hotel Ottawa City Centre

MEETING ROOM: Joliet-Frontenac

BREAKFAST: 8:00 A.M. - 8:55 A.M. EST - Room Chaudière

	BREAR ACT. C.CO A.M. C.CO A.M. EST ROOM CHARACTE					
#		JOINT COUNCILS PRIORITY	OBJECTIVE	EXPECTED OUTCOMES	LEADS	
	9:00- 9:15 a.m.	Welcome	Land Acknowledgement Welcome by GoC Hosts		ICCS Secretariat	
			Roundtable introduction of PSCIOC & PSSDC Members and Observers		PSCIOC & PSSDC Co- Chairs	
1	9:15- 9:20 a.m.	Secretariat	A) Approval of Record of Decision from September 28, 2022, in-person meeting, Toronto, ON (TAB 1A)	For approval	Lead: Paul Wagner, PSCIOC Co- Chair	
	(5 min)		B) Acceptance of February 23, 2023, meeting agenda (TAB 1B)	For approval		
2	10:00 a.m.	Canada's Digital Ambition	Government of Canada's Digital Ambition Objective:		Lead: Paul Wagner, PSCIOC Co- Chair	
	(40 min)		Since the onset of the COVID-19 pandemic, Canadians have increasingly worked, shopped, learned, and engaged with government online. Their expectation and need for easy to use, accessible digital options continue to grow, and many public- and private-sector organizations are transforming to use digital technologies to deliver better programs and services.		Catherine Luelo, Deputy Minister & Chief Information Officer of Canada	
			The GoC's <u>Digital Ambition</u> (GC's Digital was developed with this service imperative in mind. Under the leadership of the Chief Information Officer of Canada, guided by the government			



	Bullion A. Allen		TANK AND THE WAR AND THE PARTY OF THE PARTY	T	Name of Street
			priorities, the GC's Digital Ambition provides a clear, long-term strategic vision for the Government of Canada to advance digital service delivery, cyber security, talent recruitment, and privacy.		
			The GC's Digital Ambition will provide a solid foundation for the ever-evolving digital transformation of government. It will serve as an important tool to support the focus shared across ministers and departments to identify and implement better ways to ensure Canadians receive high quality, accessible, and efficient government services.		
3	10:00	Digital Trust &	Digital Trust & Credentials Program		Lead: CJ
	a.m. –	Credentials	Objective		Ritchie, BC
	12:00	Program	Objective:		Mark Burns,
	p.m.		 Ministers' January Symposium (20 min) Debrief on outcomes of the January FPT 	Outcomes from Jan Ministers' Symposium to	ICCS Board President
	Break 10:30		Ministers' Symposium on Digital Credentials and Cybersecurity	direct/inform forward planning	Dan Batista, ICCS
	10:50 a.m.				SWAT Team Members
	a.iii.		Digital Trust & Credentials Program (90 min)	Strategic	Wiellibers
				discussion on	
			Digital Trust & Credentials Program	alignment of	
			Roadmap: Building the Team (capacity) to advance work / deliverables for 2023-2024	the DTC Program	
			advance work / deliverables for 2023-2024	ecosystem	
			Role of the ICCS in managing the new FPT DMs' and Ministers' Tables	(Joint Councils, FPT Digital Trust Tables	
			Discussion on the Governance and	and FPT	
			Alignment of the FPT DMs' and Ministers'	Service Delivery Table	
			Tables vis-à-vis the Joint Councils (PSCIOC & PSSDC).	and other stakeholders	
			Discussion on horizontal alignment of the Councils' key priority on Digital Trust and Credentials with the FPT DMs' and Ministers'	related to workplan, funding, and	
			Tables, the FPT DMs' Table on Service	resources)	

	A	

4	1:00 – 1:45 p.m. (45 min)	Joint Councils Forward Planning	Objectives A) Joint Councils Working Group (WG) and Communities of Practice (CoP) Dashboard highlighting planned contributions/deliverables of each WG and CoP to confirm ongoing alignment with the JC overarching priorities of Digital Identity, Client-Centric Services and Research & Strategic Intelligence as outlined in the JC Strategic Plan Joint Councils: 1. Canada Open Government CoP 2. Client Centric Services Design & Experience CoP 3. Privacy Sub-Committee 4. Research Committee 5. Data Driven Intelligence WG ○ Analytics Playbook Sub-Group 6. Death Notification CoP 7. Open Source WG 8. Service to Business WG	Confirm alignment of JC priorities with the mandate / deliverables of the Councils' working groups & CoPs	Lead: James Gilbert, PSSDC Co-Chair ICCS Secretariat
	12:0	00 – 1:00 p.m.	LUNCH - Room Chaudière		
			 Delivery Collaboration, Digital Trust stakeholders of the Councils (JEDIs and SWAT Team) and external stakeholders in the digital trust and credentials ecosystem. Review of PSCIOC* and PSSDC* Terms of Reference for any changes required related to DTC program alignment with other tables. There is currently no Terms of Reference for the Joint Councils. *PSCIOC and PSSDC would have met the day before and would bring specific feedback from each Council related to the governance structure and alignment with other FPT tables. 		



	1	THE WAY		N N N N N N N N N N N N N N N N N N N
			 Jurisdictional Experts on Digital 	
			Identity (JEDIs)	
			○ Executive SWAT Team	
			PSCIOC:	
			1. National CISO Committee on	
			Information Protection	
			2. ICT Policy CoP	
			3. IT Procurement CoP	
			4. Cloud CoP	
			5. MS O365 Sub-Committee	
			PSSDC:	
			1. Contact Centre CoP	
			B) Joint Councils Bring Forward Agenda	
			C) Joint Councils Action Items	
_				
5	1:45 – 2:30	Delivering Citizen Centric	Delivering Citizen Centric Services	Lead: PSSDC Co-Chair
	2.30 p.m.	Services	Objective:	Sheila
	р.пп.	Oct vices	Objective:	Robinson
	(45			
	min)	Summary -	Equity-centred design for government	Presenter: tbc
		Equity-centred	services (30 min)	
		design for		
		government	Imperative to leverage equity-centred design in	
		services (cvent.com)	every modernization project to ensure that new systems are accurately reflecting the needs of	
		(CVEIIL.COIII)	all Canadians. Governments to embed the key	
			principles of equity and diversity into all	
			government systems.	
			OR	
				Kelly Acton,
			Showcase: TBS' Service Management	Assistant
			Improvement Initiative (SMII) (30 min)	Deputy Minister,
			Introduced in June 2021 to an ADM-led Council	Digital Policy
			of Service Officials from across Canada. SMII	and
			aims to improve services with a focus on client	Performance,
			feedback, service standards, and service	TBS
			reviews Moved here from PSSDC	



6	2:30 – 2:45	Secretariat	Wrap-Up		Lead: CJ Ritchie,
	p.m.		Next in-person meeting of the Joint		PSCIOC Co-
	(15		Councils: Sept. 20, 2023, Quebec City, QC		Chair
	(15 min)		 Upcoming JC Teleconferences: Thursday, April 13, 2023, at 1:00 pm EDT 		
			 Thursday, May 11, 2023, at 1:00 pm EDT Wednesday, June 7, 2023, at 1:00 pm EDT Thursday, August 17, 2023, at 1:00 pm EDT 		
			Adjournment of Joint Councils Meeting		
			Joint Councils' Meeting Evaluation	Please complet	e form
	2:4	5 – 3:00 p.m.	Coffee Break		